CureZone   Log On   Join
Re: The worst side effect ever!!!
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
Hellth Views: 3,949
Published: 13 years ago
 
This is a reply to # 1,115,747

Re: The worst side effect ever!!!



Don't know if it'll sooth your worries, but it's very common to hear of rashes and skin eruptions on Miracle-Mineral-Supplement . My wife was cruising along about 3 weeks into Miracle-Mineral-Supplement , 6 drops/day with nothing serious to "work" on, and then -> POW!!! She's been sick with cold/flu-like symptoms for the last week and sinus drainage that won't respond to ANYTHING. Sudafed might as well be jelly beans, for all it helps.

But she's had a history of sinus/tooth/heart problems (mouth/teeth problems often precipitate heart pain/problems) and I *think* she's "expelling her toxins" and working on a long-standing infection that's never healed on it's own.

She's much better today......A WEEK later, but I (who normally would have gotten this sickness and stayed sick for WEEKS) haven't been sick with anything, and haven't felt better FOR YEARS! lol....

Everyone seems to have different ways of presenting the healing effects of Miracle-Mineral-Supplement . Like with me, I just become NICER. :)

John

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.172 sec, (1)